# SDR 2010FA0000578

- Difficulty date: June 17, 2010
- Submitted: June 17, 2010
- Operation: General aviation
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 2,420 hours, 114 cycles
- Engine: Allsn 250C20B
- Engine time: 5,233 hours, 6,242 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6887190
- Condition: Making Metal
- Part time: 5,233 hours, 6,242 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT DEPARTED THE AIRPORT FOR A TOUR FLIGHT AND AN ENGINE CHIP WARNING LIGHT CAME ON. THE PILOT RETURNED TO THE AIRPORT. MX PULLED THE UPPER AND LOWER CHIP PLUGS AND FOUND A SMALL AMOUNT OF MATERIAL ON THE UPPER PLUG .79MM OR LESS IN SIZE. AFTER A 30 MINUTE PENALTY RUN THE SAME AMOUNT OF MATERIAL WAS FOUND ON THE UPPER PLUG. THE ENGINE OILS WERE DRAINED, FLUSHED, SEVICED AND THE FILTERS WERE CLEANED. A SECOND 30 MINUTE RUN WAS PERFORMED. MATERIAL WAS AGAIN FOUND ON THE UPPER PLUG. THE ENGINE WAS REMOVED FROM THE ACFT FOR INSP.
